# SDR QMLA2025022020021

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N78NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 5,840 hours, 14,950 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,508 hours, 7,181 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

#1 ENG OIL TEMP EXCEEDED LIMITS.
